medication-New

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Haze69
New Member


Date Joined Jun 2013
Total Posts : 2
   Posted 6/26/2013 7:02 PM (GMT -6)   
Hi Im new here and researching answers I stumbled upon this forum.

I have a question which i hope someone can give me some answers to!

I went to my docotor with acid reflux which I have had on and off for over 15 years and which I have also seen the doctor for had a barium swallow and was noted I had a mild hiatus Hernia (about 15 years ago). Usually over the counter meds worked but I got to the stage where a few months ago I felt i needed a Dr script again I had what i called a flair up.

My symptoms have always been chest pains and acid reflux. I watch what i eat ( although I must confess I have to have chocolate tongue ) I don't eat fatty foods, don't eat junk food like (only chocolate no lollies crisps etc) I don't drink soda drinks mostly drink water and ginger tea and maybe a random mocha and if we grab takeaway its usually chicken Vegetables from Red Rooster with a Frappe which happens probably once a week. so food wise I'm a pretty healthy eater.

My Doctor put me on Pantoprazole 40mg now Im taking it everyday I found that taking the 40mg once a day made the acid reflux better but the chest pains worse, So I now cut it in half and take half in morning and half in evening both before meals this seem to work fine for a few weeks however whenever I lifted anything heavy I seemed to get the reflux chest pains for a few days afterwards then they go away that's ok I could cope with that but now I have this lump in my throat that hasn't been there before Ive had it for a few days now and this morning I thought ok it may be the Meds so I haven't had one this morning the lump now feels like a scratchy throat and not as big or annoying.

Has anyone else had the same lumpy feeling from the Meds????

Haze69
New Member


Date Joined Jun 2013
Total Posts : 2
   Posted 6/27/2013 6:30 PM (GMT -6)   
Im off to docotors today so will see what she says

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/28/2013 11:45 AM (GMT -6)   
Haze69,
 
Checking in with you, did your Dr. identify a reason for the "lump in your throat" you now feel since you started on medication?
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"The wind blows, the sun rises, the snow falls and the ocean relentlessly pounds the shore. Life rolls on with fresh new possibilities at every turn."
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, July 17, 2018 6:58 AM (GMT -6)
There are a total of 2,982,328 posts in 326,991 threads.
View Active Threads


Who's Online
This forum has 161814 registered members. Please welcome our newest member, Maximus49.
350 Guest(s), 10 Registered Member(s) are currently online.  Details
Georgia Hunter, gernet, Maximus49, doors12, Dogdays, proudmom2x, Saipan Paradise, Going for brachy, borborygmi, Noggin2u2